# SDR CAL950778

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

NRT - FLT 0962 - THE NR 2 ENGINE B-LOOP FIRE WARNING LIGHT ILLUMINATED DURING CLIMB-OUT OF NRT.  THE NR 2 ENGINE WAS SHUT DOWN, BOTH FIRE BOTTLES WERE DISCHARGED, AND THE AIRCRAFT WAS RETURNED TO NRT WHERE IT LANDED WITHOUT INCIDENT.  THERE WAS NO EVIDENCE OF FIRE FOUND.  THE NR 2 ENGINE LOWER CORE COWL FIRE LOOP ELEMENT WAS REPLACED AND THE B-LOOP FIRE WARNING SYSTEM TESTED GOOD.  BOTH ENGINE FIRE BOTTLES WERE REPLACED.  (X)
